# SDR HALA2022060900222

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,826 hours, 7,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 SEAT 3L EXIT SIGN IS LOOSE. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT ASSY. PER A330 AMM 33-51. (8498718)
